# SDR ASAA2016041016337

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,018 hours, 1,992 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELECTRIC LIGHT CAME ON AFTER ENGINE START.  ACFT GROUNDED. REF FIM 24-31, TASK 801, SPCU INOPERATIVE FAULT MESSAGE, REF FIM 24-34, TASK 802, RESET SPCU CIRCUIT BREAKERS, READ PERFORMED, ELECTRIC BITE TEST MESSAGE CLEAR BY TESTING CLEAR.
